RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 179, Number 2  


Differential hierarchy and additional grading of knot polynomials
S. B. Arthamonov, A. D. Mironov, A. Yu. Morozov
147
Euler integral symmetries for the confluent Heun equation and symmetries of the Painlevé equation PV
A. Ya. Kazakov, S. Yu. Slavyanov
189
Jacobi-type identities in algebras and superalgebras
P. M. Lavrov, O. V. Radchenko, I. V. Tyutin
196
Operator method for calculating $Q$ symbols and their relation to Weyl–Wigner symbols and symplectic tomogram symbols
V. A. Andreev, L. D. Davidovich, Milena D. Davidovich, Miloš D. Davidovic, V. I. Man'ko, M. A. Man'ko
207
Functions orthogonal to polynomials and their application in axially symmetric problems in physics
A. O. Savchenko
225
Dynamics of phonon clouds of correlated polarons
V. A. Moskalenko, L. A. Dohotaru, D. F. Digor, I. D. Chebotar'
242
Permittivity and one-particle distribution functions in the thermodynamics of a Coulomb system
V. B. Bobrov
251
Phenomenon of dynamical chaos in high-temperature spin systems of solids
V. L. Bodneva, A. A. Lundin
267
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019